Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION DIFFERENTIELLE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 35807

  • Page / 1433

Export

Selection :

  • and

EXEMPLES DE BIFURCATIONIOOSS G; TRONEL G.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 20; PP. 1353-1356; BIBL. 3 REF.Serial Issue

LYAPUNOV FUNCTIONS AND AUTONOMOUS DIFFERENTIAL EQUATIONS IN A BANACH SPACEMARTIN RH JR.1973; MATH. SYST. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 1; PP. 66-72; BIBL. 15 REF.Serial Issue

PERTURBED BIFURCATION THEORYKEENER JP; KELLER HB.1973; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1973; VOL. 50; NO 3; PP. 159-175; BIBL. 13 REF.Serial Issue

EXISTENCE AND UNIQUENESS RESULTS FOR LIENARD'S EQUATION HAVING A DEAD BANDSANDQVIST A; ANDERSEN KM.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 12; PP. 1251-1254; BIBL. 3 REF.Article

ON THE ASYMPTOTIC STABILITY OF DIFFERENTIAL EQUATIONS IN BANACH SPACESPAO CV.1973; MATH. SYST. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 1; PP. 25-31; BIBL. 7 REF.Serial Issue

HYDRODYNAMICAL INTERPRETATION OF THE ORDINARY DIFFERENTIAL EQUATION AND ITS APPLICATION FOR INVESTIGATION OF STABILITY.SZADKOWSKI A.1975; ZAGADN. DRGAN NIELINIOW.; POLSKA; DA. 1975; VOL. 16; PP. 195-275; ABS. RUSSE POL.; BIBL. 20 REF.Article

APPLICATION DES MACHINES NUMERIQUES NON ALGORITHMIQUES A LA SIMULATION DES EQUATIONS DIFFERENTIELLESPUKHOV GE; EVDOKIMOV VF.1973; DOKL. AKAD. NAUK S.S.S.R.; S.S.S.R.; DA. 1973; VOL. 208; NO 3; PP. 570-572; BIBL. 1 REF.Serial Issue

STOCHASTIC DIFFERENTIAL EQUATIONS FOR THE NON LINEAR FILTERING PROBLEMFUJISAKI M; KALLIANPUR G; KUNITA H et al.1972; OSAKA J. MATH.; JAP.; DA. 1972; VOL. 9; NO 1; PP. 19-40; BIBL. 1 P.Serial Issue

A CLASS OF BOUNDARY PROBLEMS FOR SECOND ORDER ABSTRACT DIFFERENTIAL EQUATIONSBARBU V.1972; J. FAC. SCI., UNIV. TOKYO, 1A; JAP.; DA. 1972; VOL. 19; NO 3; PP. 295-319; BIBL. 15 REF.Serial Issue

UBER EINE KLASSE ABSTRAKTER DIFFERENTIALGLEICHUNGEN BELIEBIGER ORDNUNG IM BANACH-RAUM = SUR UNE CLASSE D'EQUATIONS DIFFERENTIELLES ABSTRAITES D'ORDRE QUELCONQUE DANS UN ESPACE DE BANACHKLUGE R.1971; MONATSBER. DTSCH. AKAD. WISSENSCH. BERLIN; DTSCH.; DA. 1971; VOL. 13; NO 10-12; PP. 731-740; BIBL. 5 REF.Serial Issue

SOBOLEV TYPE DIFFERENTIAL EQUATIONS.LAKSHMIKANTHAM V; LORD M.1978; APPL. MATH. COMPUT.; USA; DA. 1978; VOL. 4; NO 2; PP. 147-155; 3 REF.Article

A GEOMETRICAL PROOF OF THE MAXIMUM PRINCIPLE FOR SYSTEMS REPRESENTED BY DIFFERENCE-DIFFERENTIAL EQUATIONSCONNOR MA.1973; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1973; VOL. 11; NO 3; PP. 245-248; BIBL. 3 REF.Serial Issue

ON THE UNIQUENESS OF SOLUTIONS OF A SYSTEM OF FUNCTIONAL-DIFFERENTIAL EQUATIONSFURUMOCHI T.1972; FUNKCIAL. EKVACIOJ; JAP.; DA. 1972; VOL. 15; NO 3; PP. 149-159; BIBL. 4 REF.Serial Issue

EULER-CAUCHY POLYGONS AND THE LOCAL EXISTENCE OF SOLUTIONS TO ABSTRACT ORDINARY DIFFERENTIAL EQUATIONSBOWNDS JM; DIAZ JB.1972; FUNKCIAL. EKVACIOJ; JAP.; DA. 1972; VOL. 15; NO 3; PP. 193-207; BIBL. 16 REF.Serial Issue

PERIODIC PERTURBATIONS OF N-TH ORDER DIFFERENTIAL DIFFERENCE EQUATIONSLILLO JC.1972; AMER. J. MATH.; U.S.A.; DA. 1972; VOL. 94; NO 3; PP. 651-675; BIBL. 13 REF.Serial Issue

SOME STABILITY RESULTS FOR NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS. = RESULTATS DE STABILITE POUR DES EQUATIONS FONCTIONNELLES DIFFERENTIELLES DE TYPE NEUTRESHANHOLT GA.1974; INTERNATION. J. SYST. SCI.; G.B.; DA. 1974; VOL. 5; NO 5; PP. 453-456; BIBL. 4 REF.Article

ON SOME FUNDAMENTAL PROPERTIES OF SOLUTIONS OF DIFFERENTIAL EQUATIONS IN BANACH SPACESLADAS G; LADDE G; LAKSHMIKANTHAM V et al.1973; ANN. MAT. PURA APPL.; ITAL.; DA. 1973; VOL. 95; PP. 255-267; BIBL. 13 REF.Serial Issue

ECONOMETRIC ESTIMATION OF STOCHASTIC DIFFERENTIAL EQUATION SYSTEMS = ESTIMATION ECONOMETRIQUE DES SYSTEMES D'EQUATIONS DIFFERENTIELLES STOCHASTIQUESWYMER CR.1972; ECONOMETRICA; E.U.; DA. 1972; VOL. 40; NO 3; PP. 565-577; BIBL. 12 REF.Serial Issue

WEAKLY NONLINEAR EIGENVALUE PROBLEMSFABRY C.1972; UNIV. CATHOL. LOUVAIN, SEMINAIRE MATH. APPL. MEC., RAPP.; BELG.; DA. 1972; NO 56; PP. 1-16; BIBL. 6 REF.Serial Issue

A CONVERGENT ITERATION SCHEME FOR BIFURCATION THEORY IN BANACH SPACESBERGER MS; WESTREICH D.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 43; NO 1; PP. 136-144; BIBL. 3 REF.Serial Issue

SUR CERTAINES EQUATIONS DIFFERENTIELLES ABSTRAITESPAVEL N.1972; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1972; VOL. 6; NO 3; PP. 397-409; ABS. ITAL.; BIBL. 20 REF.Serial Issue

AZIMUTH HOMING IN A PLANAR UNIFORM WIND.MURPHY AL JR.1975; J. AIRCR.; U.S.A.; DA. 1975; VOL. 12; NO 3; PP. 139-141; BIBL. 4 REF.Article

CONVERGENCE DANS LA METHODE DU PETIT PARAMETRE1971; NABLJUD. ISKUSSTVEN. NEBESN. TEL.; S.S.S.R.; DA. 1971; NO 62; PP. 153-168; BIBL. 9REF.Serial Issue

ENTWICKLUNG EINIGER MATHEMATISCHER DIGITALER WINDERHITZERMODELLE. ZWEIDIMENSIONALE MODELLE = MODELE MATHEMATIQUE A UNE OU DEUX DIMENSIONS DE COWPERIMER S; HOFMAN EE.1975; ARCH. CISENHUETTENWES.; DTSCH.; DA. 1975; VOL. 46; NO 3; PP. 187-193; ABS. ANGL. FR.; BIBL. 20 REF.Article

AN EXACT SOLUTION TO THE TRANSONIC EQUATION.BIBLARZ O.1975; ISRAEL J. TECHNOL.; ISRAEL; DA. 1975; VOL. 13; NO 4; PP. 229-236; BIBL. 6 REF.Article

  • Page / 1433